MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL SINGLE USE ACCESSORY KIT - DUAL HOLDER; TISSUE HEART VALVES ACCESSORY

CORCYM S.R.L. PERCEVAL SINGLE USE ACCESSORY KIT - DUAL HOLDER; TISSUE HEART VALVES ACCESSORY
Catalog Number ICV1346
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2021, a perceval valve pvs23 was attempted to be implanted as part of an aortic valve replacement procedure.It was reported that no problems were encountered during the valve sizing, collapsing and parachuting.The perceval valve was correctly deployed on the annulus but difficulties were encountered during the retraction of the transparent sheet of the dual holder to deploy the stent in the aorta.The plastic sheath appeared locked.The surgeon attempted several times, while maintaining the holder and the guiding suture in place.At this point, the valve moved up to the annulus, thus the valve had to be removed.The procedure was repeated and the second time the same difficulties were identified during the valve deployment (same dual holder was used).The surgeon pulled strongly on the transparent sheet and finally the valve was successfully deployed.The toe shows good results.There was an extension of 30min to the extracorporeal circulation, but the patient remained stable during the delay in the procedure.

Brand Name
PERCEVAL SINGLE USE ACCESSORY KIT - DUAL HOLDER
Common Device Name
TISSUE HEART VALVES ACCESSORY
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli 13040
IT  13040
MDR Report Key12668674
Report Number3019892983-2021-01025
Device Sequence Number1231296
Product Code LWR
UDI-Device Identifier08022057015228
UDI-Public(01)08022057015228(240)ICV1346(17)241026(10)2101250097(11)210125
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/20/2021
Report Date (Section F) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/26/2024
Device Catalogue NumberICV1346
Device Lot Number2101250097
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2021
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/21/2021
Device Age8 MO
Event Location Hospital
Date Report to Manufacturer09/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;